# SDR DLM88090597

- Difficulty date: March 3, 2009
- Submitted: April 17, 2009
- Operation: Air carrier
- Aircraft: N977DL
- Make and model: Doug MD-88
- Aircraft serial: 53258
- Aircraft time: 48,483 hours, 36,202 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED METALIZED COATING ON RUDDER CONTROL TAB ROD FAIRING.  REPAIRED FAIRING IAW SRM 51-70-1AD.
